Sunday, August 9, 2020

Headache after viagra - how to prevent it?

October 29, 2019

Every drug is able to have specific side effects, so viagra is no exception in this respect. The manufacturer himself warns against at least a few side effects, but men, in the vast majority of cases, complain mainly about headaches. Interestingly, it appears not only after viagra, but also after other drugs in which the active substance is sildenafil. So it is about a time to consider what causes it, and what actions should be taken, if we wish to prevent this unpleasant problem. Potency drugs based on sildenafil have a reputation for being the most effective on the market today. So it would be a pity to resign from them definitively.

How to explain a headache after viagra?

If you are struggling with a headache after reaching for Viagra, you must first of all seek to know its source. Only by familiarizing oneself with them can one answer the question of whether the reaction of the organism is caused by mistakes made by a man reaching for a medicine or whether it has a different cause. Scientists tend to associate pain with changes in blood pressure caused by an active ingredient in this popular drug. Viagra is a product that affects the circulatory system, and rising blood pressure often causes headaches even for those who have never taken medication for potency. A headache after viagra usually does not last longer than a few hours. It disappears after taking analgesics, but even without intervention it does not last long. Gentlemen often do not take any action to prevent it. And yet it can mean that viagra itself is used in an inappropriate way.

What can cause a headache and how can I resist it?

The most serious mistake that you make when you reach for medicines with sildenafil is the one associated with inadequate dosage selection. Theoretically, such a mistake should not occur at all, because the manufacturer usually informs what dose of the drug is the maximum. However, it is worth remembering that using viagra is based on slightly different rules than taking dozens of other medicines. The first dose should be as small as possible, so it is assumed that the first step must be to take a maximum of a quarter of the tablet. If such a dose is not sufficient, it can be increased, but this step should also be taken gradually.

If, therefore, the first stage, often referred to as the diagnosis stage, is omitted, headache may be a natural reaction of the body suggesting that it has received too much medication. In this case, the dose reduction will ensure that this inconvenience will not be repeated at a later stage. If, however, a headache occurs after viagra even though the drug is being taken as directed and it is a severe and long-lasting headache, it should not be underestimated. The best solution is to seek help from a doctor.